# SDR IPXA2016050903071

- Difficulty date: April 26, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,186 hours, 12,074 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: AGA3122142
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, AFT CARGO COMPARTMENT AT BS 1994, LONGERON 44 RT, INTERCOSTAL ATTACH CLIP IS CRACKED.  R & R CRACKED INTERCOSTAL ATTACH CLIP AT BS 1994, LONG 44, RT IAW DAC DWG AGA3122 AND SRM 51-35-01.
